A first order asymptotic expansion of the solution of a singularly perturbed problem for the telegraph equations

TitleA first order asymptotic expansion of the solution of a singularly perturbed problem for the telegraph equations
Publication TypeJournal Article
AuthorsBarbu, Luminita, and Gheorghe Morosanu
Journal titleApplicable Analysis
Year1999
Pages111 - 125
Volume72
Issue1-2
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5798), last updated on Wed, 23 Sep 2009 15:17:31 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: